Communications in Analysis and Geometry

Volume 25 (2017)

Number 5

Homologies of digraphs and Künneth formulas

Pages: 969 – 1018

DOI: http://dx.doi.org/10.4310/CAG.2017.v25.n5.a4

Authors

Alexander Grigor’yan (Department of Mathematics, University of Bielefeld, Germany)

Yuri Muranov (Department of Mathematics, University of Warmia and Mazury, Olsztyn, Poland)

Shing-Tung Yau (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

Abstract

We state and prove Künneth formulas for path homologies of Cartesian product and join of two digraphs.

Full Text (PDF format)

A.G. was partially supported by SFB 701 of German Research Council and by Visiting Grants of Harvard University and MSC, Tsinghua University.

Y.M. was partially supported by SFB 701 of German Research Council.

S.T.Y. was partially supported by the grant “Geometry and Topology of Complex Networks”, no. FA-9550-13-1-0097.

Received 15 November 2015

Published 30 November 2017